# SDR IPXA2016030700424

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 51,679 hours, 17,482 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT ENGINE VALVE DISAGREE LIGHT MISSING ON ENGINE SHUTDOWN, C/W AD 2015-19-04, NO DISCREPANCIES NOTED.
